# SDR CA141021007

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,258 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100003
- Part serial: 1433017
- Condition: Failed
- Location: Row 18a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW NOTICED STRONG BURNING ODOR FROM ROW 18A,  ASSOCIATED WITH LIVE TV SCREEN FAILURE. ODOR DISSIPATED QUICKLY.  VIDEO DISPLAY UNIT AND VDU CABLES WHERE REMOVED. SYSTEM TESTED SERVICEABLE AND NO OTHER DEFECTS WERE NOTED.
